MathSciNet Relay Station
MathSciNet bibliographic data
MR868616 11N37 (11N60)
Ivić, Aleksandar; Tenenbaum, Gérald Local densities over integers free of large prime factors. Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 148, 401–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement